MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305125
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle 25x1 rb had foreign matter.The following information was provided by the initial reporter: material # 305125.Verbatim: rcc received a complaint via email.We have a current inhouse investigation open for visible particles in which we utilized your precisionglide needle 25g x 1 (0.5mm x 25mm) sterile, bd ref (b)(4) for reconstitution of sample vials and are requesting the material composition of the needle and packaging material.As well as for 1 ml luer-lok syringe bd (b)(4), material and packaging composition.Product/model number: 305125, 309628.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.It was reported there were visible particles.Due to the absence of a physical sample, photographic evidence, or lot number, our quality engineering team was unable to conduct a comprehensive investigation.Current quality controls are in place to identify such defects during the production process.Based on the limited investigation, the cause of the reported incident remains undetermined.Examination of the involved product may provide insights into the cause of the reported failure.Complaints regarding this device and the reported condition will continue to be monitored and analyzed.Our quality team regularly reviews collected data to identify emerging trends.

Brand Name
BD PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23542214
Report Number1911916-2025-00739
Device Sequence Number9775952
Product Code FMI
UDI-Device Identifier00382903051250
UDI-Public(01)00382903051250
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305125
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown